# SDR SWAA2021060819401

- Difficulty date: September 29, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 767 TO STA 792; RBL 22 AND WL 155 SHIELD HAS CORROSION. / REMOVED CORROSION FROM AFT CARGO SHIELD AT STA 767-792; RBL 22 IAW SRM 51-10-02-0G-0. VERIFIED LIMITS ORIGINAL THICKNESS .050'; LOSS OF .010'; REMAINING .040' OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG# 146A0081 REV A. P/N 146A8127-12 ATAG WN6470
